Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
No Code Available (3191)
Date of Event
03/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Lens was returned in vial, in liquid.Visual inspection found haptic torn.Lens returned torn into four pieces.No similar complaint type events were reported for units within the same lot.
Event or Problem Description
The reporter indicated that on (b)(6) 2019 a cc4204a, +20.0 diopter, intraocular lens "cracked noticed upon insertion." there was patient contact (lens touched the eye).The lens was removed and a back-up lens implanted, a stitch placed at incision site within the same surgery, on (b)(6) 2019.Cause of the event is reported as injector failure.